Alert archive / Massachusetts / Special Weather Statements in 2020
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 14, 2020, 4:21 PM EDT for Essex County, Massachusetts. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2020, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 14, 2020, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Boston/Norton, MA
County Essex County, MA
The radar
The Boston radar (KBOX), 89 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
607 WWUS81 KBOX 142021 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 421 PM EDT Tue Jul 14 2020 MAZ005-012-013-017-RIZ001-142100- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Central Middlesex County MA-Northwest Providence RI- 421 PM EDT Tue Jul 14 2020 ...STRONG THUNDERSTORM MOVING INTO SOUTHEASTERN WORCESTER COUNTY AND NORTHERN PROVIDENCE COUNTY... At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over Upton, or near Milford, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will accompany this storm. Brief heavy downpours and cloud to ground lightning can be expected as well. Locations impacted include... Worcester, Woonsocket, Shrewsbury, Cumberland, Franklin, North Attleborough, Milford, Attleboro, Smithfield, Lincoln, Westborough, Grafton, Ashland, Bellingham, Burrillville, Northbridge, Hopkinton, Holliston, Uxbridge and Millbury. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. These storms may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4226 7179 4230 7155 4195 7127 4185 7173 TIME...MOT...LOC 2020Z 335DEG 18KT 4220 7163 $$ Loconto
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 2:55 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 14, 2:55 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
255 PM EDT Tue Jul 14 2020
.SYNOPSIS...
A few severe thunderstorms are possible through this evening,
with the main threats being damaging wind gusts, hail, and flash
flooding. High pressure will build over the region Wednesday and
Thursday with dry and cooler weather, but clouds will linger. A
warm front will bring scattered showers and storms Friday,
before warmer and more humid weather returns this weekend. A
cold front should bring more showers and storms early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
3 PM Update:
Radar indicates storms are starting to focus across RI and SE MA
with a few more storms developing across NE MA. Seeing a lot of
storm blowoff on satellite across much of eastern MA which may
inhibit further storm development aside from RI, despite
presence of 1000-1500 J/kg of mixed layer CAPE, 20-30kt of
effective shear and mid level lapse rates near 6.5C/km. Need to
keep a close eye on any storms that develop in SE MA for
greatest severe potential, as that is the area where all 3
conditions overlap, but presence of higher cloud cover may put a
lid on that.
Storms should gradually diminish this evening but cold pool
aloft may help storms maintain themselves past sunset. High
pressure builds north of region tonight which will result in NE
flow and bring in plenty of low level moisture, enough to
maintain cloudy skies overnight. Somewhat drier air (lower
dewpoints) should prevent much in way of fog formation.
Lows will fall back into upper 50s to mid 60s by daybreak.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Continued NE flow will bring drier and cooler weather with highs
in 70s to around 80 and overnight lows in 50s to lower 60s.
Dewpoints are expected to drop into 50s and lower 60s so we will
lose tropical humidity that we've dealt with past few days.
That said, model forecast soundings show plenty of low level
moisture trapped beneath subsidence inversion. That means
cloudiness will be tough to erode, resulting in cloudy skies
with some breaks of sun, especially across CT and western MA.
Additionally, there may be a few sprinkles near Berkshires due
to upslope flow.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...
* Showers/storms Friday
* Turning warmer/more humid over weekend
* Showers/storms again Monday-Tuesday
On larger scale, northern stream begins to retreat over weekend
as we come more under influence of broad upper ridge building
over southern 2/3 of country. Models suggest we remain on
northern periphery of ridge, which may very well keep more
oppressive heat/humidity to our south over weekend and early
next week, but odds favor summertime heat and humidity returning
to SNE over weekend and early next week.
Pattern suggests a few chances of showers/storms - first Friday
as warm front lifts through region, and second in Monday/Tuesday
timeframe as pre-frontal trough is expected to cross area in
advance of cold front which should still hang back across
eastern Great Lakes.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z TAF Update: Moderate confidence.
Scattered showers/storms will bring local MVFR/IFR conditions.
Focus should shift from CT Valley to central/eastern MA and RI
later this afternoon. Meanwhile, IFR ceilings near Cape Cod and
Islands should lift by mid afternoon, resulting in VFR
conditions.
MVFR/IFR ceilings prevail tonight and will be slow to erode
Wed but expect gradual improvement to MVFR and lower-end VFR
ceilings Wed afternoon and Wed night.
KBOS Terminal...Moderate confidence in TAF, mainly due to
uncertainty with location of TS. Main time frame should be
19Z-23Z but per coordination with CWSU ZBW, leaving out mention
due to low probability.
KBDL Terminal...High confidence in TAF.
Outlook /Thursday through Sunday/...
Wednesday Night through Thursday: Mainly VFR, with local MVFR
possible.
Thursday Night: VFR. Breezy. Slight chance SHRA.
Friday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, chance TSRA.
Friday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, slight chance TSRA.
Saturday and Sunday: VFR.
&&
.MARINE...
Small Craft Advisories will be allowed to expire this evening on
open south coastal waters where seas will subside, but issued
another one for eastern MA waters tonight and Wed as increasing
NE winds (below 25kt) bring building seas of up to 6 ft as high
pressure builds north of region. NE winds diminish Wed night,
allowing seas to subside once again.
Scattered storms will affect south coastal waters through this
evening, some of which may produce hail and 30-40kt wind gusts,
especially near shore. Dry weather expected Wed into Thu.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: Winds less than 25 kt.
Friday: Winds less than 25 kt. Chance of thunderstorms, slight
chance of rain showers.
Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, chance of thunderstorms.
Saturday and Sunday: Winds less than 25 kt.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Surf Advisory until 8 PM EDT this evening for MAZ023-024.
RI...High Surf Advisory until 8 PM EDT this evening for RIZ008.
MARINE...Small Craft Advisory from 9 PM this evening to 6 PM EDT
Wednesday for ANZ250-254.
Small Craft Advisory until 8 PM EDT this evening for ANZ255-
256.
&&
JWDHazardous weather outlook, Jul 14, 4:35 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 435 AM EDT Tue Jul 14 2020 MAZ023-024-RIZ008-150845- Dukes MA-Nantucket MA-Block Island RI- 435 AM EDT Tue Jul 14 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-150845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 435 AM EDT Tue Jul 14 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002>022-026-RIZ001>007-150845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 435 AM EDT Tue Jul 14 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Isolated strong to severe thunderstorms are possible across southern New England today. The main threats with storms are damaging wind gusts, hail, frequent lightning and heavy rainfall. The heavy rainfall may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 14, 3:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
333 PM EDT Tue Jul 14 2020
MAZ005>007-142030-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
333 PM EDT Tue Jul 14 2020
...STRONG THUNDERSTORM APPROACHING ESSEX COUNTY IN MASSACHUSETTS...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Derry, moving east at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, Dracut, North Andover,
Amesbury, Ipswich, Georgetown, Boxford, Newbury, Groveland, Merrimac,
Topsfield, Rowley and West Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough
to produce minor damage, such as a few downed branches. Torrential
rainfall may also lead to localized poor urban drainage flooding.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4264 7094 4270 7129 4271 7128 4274 7124
4274 7118 4279 7118 4281 7116 4282 7113
4281 7107 4286 7103 4287 7097 4288 7094
TIME...MOT...LOC 1931Z 267DEG 13KT 4282 7136
ChaiLocal storm report, Jul 14, 3:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
343 PM EDT TUE JUL 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL HAVERHILL 42.78N 71.09W
07/14/2020 M0.75 INCH ESSEX MA AMATEUR RADIO
1205 PM HAIL LEYDEN 42.70N 72.62W
07/14/2020 M0.75 INCH FRANKLIN MA AMATEUR RADIO
1215 PM HAIL SOUTH HADLEY 42.27N 72.57W
07/14/2020 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
1215 PM HAIL SOUTH HADLEY 42.27N 72.57W
07/14/2020 M1.00 INCH HAMPSHIRE MA AMATEUR RADIO
1220 PM TSTM WND DMG HOLYOKE 42.21N 72.64W
07/14/2020 HAMPDEN MA AMATEUR RADIO
LARGE TREE DOWN ON SOUTHBOUND LANE OF RTE 91
1225 PM HAIL SOUTH HADLEY 42.27N 72.57W
07/14/2020 M1.25 INCH HAMPSHIRE MA AMATEUR RADIO
1234 PM TSTM WND DMG NORTHFIELD 42.71N 72.44W
07/14/2020 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON WIRES ON MOUNT HERMON STATION ROAD
BLOCKING ROAD
0120 PM HAIL ELLINGTON 41.90N 72.47W
07/14/2020 M1.00 INCH TOLLAND CT BROADCAST MEDIA
0120 PM TSTM WND DMG SOMERS 41.98N 72.45W
07/14/2020 TOLLAND CT AMATEUR RADIO
TREE DOWN ON HUTTON ROAD
0120 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/14/2020 TOLLAND CT AMATEUR RADIO
TREE DOWN ON HOFFMAN ROAD
0125 PM HAIL ELLINGTON 41.90N 72.47W
07/14/2020 M1.00 INCH TOLLAND CT AMATEUR RADIO
0230 PM TSTM WND DMG WARWICK 41.70N 71.42W
07/14/2020 KENT RI AMATEUR RADIO
WIRES DOWN AT THE INTERSECTION ENDICOTT DRIVE AND
STRAWBERRY FIELD ROAD
0230 PM TSTM WND DMG WARWICK 41.70N 71.42W
07/14/2020 KENT RI AMATEUR RADIO
LARGE BRANCHES DOWN ON WILLIAMSBURG DRIVE
0254 PM FLASH FLOOD NARRAGANSETT 41.43N 71.47W
07/14/2020 WASHINGTON RI AMATEUR RADIO
12 TO 18 INCHES OF STREET FLOODING ON BEACH STREET
0315 PM FLASH FLOOD NEWPORT 41.49N 71.32W
07/14/2020 NEWPORT RI AMATEUR RADIO
18 TO 24 INCHES OF FLOODING ON SEVERAL STREETS AND THE
NEWPORT ROTARY MAKING ROADS IMPASSABLE
0319 PM HAIL SOUTH KINGSTOWN 41.43N 71.55W
07/14/2020 M1.25 INCH WASHINGTON RI TRAINED SPOTTER
0328 PM HAIL SOUTH KINGSTOWN 41.43N 71.55W
07/14/2020 M0.75 INCH WASHINGTON RI AMATEUR RADIO
HAIL REPORT FROM TWO DIFFERENT SPOTTERS
0340 PM HAIL ROWE 42.70N 72.90W
07/14/2020 M0.75 INCH FRANKLIN MA AMATEUR RADIO
&&
EVENT NUMBER BOX2001706 BOX2001710 BOX2001707 BOX2001709 BOX2001708
BOX2001712 BOX2001711 BOX2001713 BOX2001714 BOX2001715 BOX2001716
BOX2001717 BOX2001718 BOX2001720 BOX2001721 BOX2001719 BOX2001722
BOX2001723
AEDSpecial weather statement, Jul 14, 3:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
345 PM EDT Tue Jul 14 2020
MAZ002-003-008-142030-
Western Franklin MA-Western Hampshire MA-Eastern Franklin MA-
345 PM EDT Tue Jul 14 2020
...STRONG THUNDERSTORM IN FRANKLIN AND WESTERN HAMPSHIRE COUNTY IN
MASSACHUSETTS...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm over
Charlemont, or 11 miles east of North Adams, moving southeast at 15
mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Deerfield, Sunderland, Williamsburg, Buckland, Conway, Shelburne,
Ashfield, Colrain, Whately, Charlemont, Chesterfield, Worthington,
Goshen, Cummington, Heath, Plainfield, Rowe and Hawley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4274 7287 4274 7283 4250 7255 4235 7285
4253 7298 4256 7298 4263 7295 4267 7296
4266 7298 4267 7300
TIME...MOT...LOC 1944Z 325DEG 13KT 4264 7290
ChaiLocal storm report, Jul 14, 4:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
402 PM EDT TUE JUL 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL ASHBURNHAM 42.63N 71.90W
07/14/2020 M0.75 INCH WORCESTER MA AMATEUR RADIO
&&
EVENT NUMBER BOX2001724
AEDSpecial weather statement, Jul 14, 4:21 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 421 PM EDT Tue Jul 14 2020 MAZ005-012-013-017-RIZ001-142100- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Central Middlesex County MA-Northwest Providence RI- 421 PM EDT Tue Jul 14 2020 ...STRONG THUNDERSTORM MOVING INTO SOUTHEASTERN WORCESTER COUNTY AND NORTHERN PROVIDENCE COUNTY... At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over Upton, or near Milford, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will accompany this storm. Brief heavy downpours and cloud to ground lightning can be expected as well. Locations impacted include... Worcester, Woonsocket, Shrewsbury, Cumberland, Franklin, North Attleborough, Milford, Attleboro, Smithfield, Lincoln, Westborough, Grafton, Ashland, Bellingham, Burrillville, Northbridge, Hopkinton, Holliston, Uxbridge and Millbury. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. These storms may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4226 7179 4230 7155 4195 7127 4185 7173 TIME...MOT...LOC 2020Z 335DEG 18KT 4220 7163 Loconto
Special weather statement, Jul 14, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
421 PM EDT Tue Jul 14 2020
MAZ006-007-142100-
Eastern Essex MA-Western Essex MA-
421 PM EDT Tue Jul 14 2020
...LINE OF STRONG THUNDERSTORMS APPROACHING ESSEX COUNTY...
At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brentwood to Haverhill to Boxford.
Movement was east at 30 mph.
Penny size hail and winds in excess of 40 mph will accompany these
storms. Torrential rain can also lead to localized urban poor
drainage flooding.
Locations impacted include...
Lawrence, Haverhill, Methuen, Beverly, Andover, Gloucester, North
Andover, Danvers, Newburyport, Amesbury, Ipswich, Middleton,
Salisbury, Georgetown, Boxford, Hamilton, Rockport, Newbury,
Groveland and Merrimac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4287 7082 4282 7085 4270 7077 4270 7078
4277 7082 4270 7083 4267 7073 4264 7076
4269 7063 4264 7059 4258 7066 4259 7066
4260 7065 4255 7080 4264 7112 4281 7116
4281 7107 4286 7103 4289 7093
TIME...MOT...LOC 2020Z 284DEG 24KT 4292 7112 4280 7109 4268 7104
ChaiThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:08 PM EDT | Special Weather Statement | BOX | Middlesex | 52 min |
| Jul 13, 8:12 PM EDT | Special Weather Statement | BOX | Hampden | 63 min |
| Jul 13, 8:31 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 41 min |
| Jul 13, 8:57 PM EDT | Special Weather Statement | BOX | Middlesex, Suffolk | 48 min |
| Jul 13, 9:30 PM EDT | Special Weather Statement | BOX | Suffolk | 45 min |
| Jul 14, 9:42 AM EDT | Special Weather Statement | BOX | Essex | 63 min |
| Jul 14, 10:36 AM EDT | Special Weather Statement | BOX | Suffolk | 39 min |
| Jul 14, 11:00 AM EDT | Special Weather Statement | BOX | Dukes | 60 min |
| Jul 14, 11:01 AM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Jul 14, 11:17 AM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 14, 11:26 AM EDT | Special Weather Statement | BOX | Franklin | 49 min |
| Jul 14, 11:35 AM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 55 min |
| Jul 14, 12:05 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 55 min |
| Jul 14, 12:19 PM EDT | Special Weather Statement | BOX | Franklin | 41 min |
| Jul 14, 12:29 PM EDT | Special Weather Statement | BOX | Franklin | 46 min |
| Jul 14, 12:31 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 42 min |
| Jul 14, 1:03 PM EDT | Special Weather Statement | BOX | Worcester | 42 min |
| Jul 14, 1:08 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 67 min |
| Jul 14, 1:12 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Jul 14, 1:46 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 59 min |
| Jul 14, 1:48 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 14, 1:53 PM EDT | Special Weather Statement | BOX | Hampden | 37 min |
| Jul 14, 2:10 PM EDT | Special Weather Statement | BOX | Middlesex | 50 min |
| Jul 14, 2:11 PM EDT | Special Marine Warning | BOX | 49 min | |
| Jul 14, 2:24 PM EDT | Flash Flood Warning | BOX | Bristol | 100 min |
| Jul 14, 2:37 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 68 min |
| Jul 14, 3:03 PM EDT | Special Marine Warning | BOX | 42 min | |
| Jul 14, 3:10 PM EDT | Small Craft Advisory | BOX | 33 hr | |
| Jul 14, 3:33 PM EDT | Special Weather Statement | BOX | Essex | 57 min |
| Jul 14, 3:40 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jul 14, 3:45 PM EDT | Special Weather Statement | BOX | Franklin | 45 min |
| Jul 14, 4:26 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jul 14, 4:40 PM EDT | Special Weather Statement | BOX | Hampshire | 50 min |
| Jul 14, 4:57 PM EDT | Special Marine Warning | BOX | 48 min | |
| Jul 14, 5:04 PM EDT | Special Weather Statement | BOX | Suffolk | 41 min |
| Jul 14, 5:57 PM EDT | Special Weather Statement | BOX | Norfolk | 48 min |
| Jul 14, 6:41 PM EDT | Special Weather Statement | BOX | Bristol | 49 min |
| Jul 14, 7:50 PM EDT | Special Weather Statement | BOX | Worcester | 40 min |
| Jul 14, 1:29 PM EDT | Special Weather Statement | BOX | Providence | 46 min |
| Jul 14, 1:42 PM EDT | Special Weather Statement | BOX | Bristol, Kent | 48 min |
| Jul 14, 2:01 PM EDT | Special Weather Statement | BOX | Providence | 44 min |
| Jul 14, 2:58 PM EDT | Flash Flood Warning | BOX | Newport, Washington | 105 min |
| Jul 14, 5:20 PM EDT | Special Weather Statement | BOX | Providence | 40 min |
| Jul 14, 6:02 PM EDT | Special Weather Statement | BOX | Bristol, Newport | 43 min |
| Jul 13, 8:16 PM EDT | Special Weather Statement | BOX | 44 min | |
| Jul 14, 1:00 PM EDT | Special Weather Statement | BOX | 45 min |
Nearby
Special Weather Statements in Massachusetts, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.